# SDR ASAA2024062350505

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62679
- Aircraft time: 23,966 hours, 7,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER MISSING BY R2. GROUNDED - YES. REPLACED EXIT LIGHT COVER @ R2 IAW AMM 33-51-01, OPS CK GOOD.
